# SDR UALA2011112206437

- Difficulty date: November 21, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 53,090 hours, 6,233 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 236 S24l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE IN THE RVSM AREA AT BS 236 S24L. REMOVED DAMAGE. ACCOMPLISHED HFEC INSPECTION OF EFFECTED AREA, NO DEFECTS NOTED.  DAMAGE IS WITHIN THE LIMITS OF SRM.  INSTALLED RIVET.
